Alert archive / Arkansas / Tornado Warnings in 2005
Tornado Warning 39, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Nov 27, 2005, 6:15 PM CST for Conway County, Faulkner County, Arkansas. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 27, 2005, 6:15 PM CST (00:15 UTC)
- Expired
- Nov 27, 2005, 7:00 PM CST
- In force
- 45 min
- Issued by
- NWS Little Rock, AR
- Area
- Counties, with a storm outline in the text
Counties Conway County, AR, Faulkner County, AR
The radar
The Little Rock radar (KLZK), 58 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 27, 6:15 PM CST | TORNADO | 1 W Plumerville, AR | *** 1 FATAL *** ON INTERSTATE 40 AT MILE MARKER 111...LUMBERYARD HIT BY TORNADO. LUMBER COVERING BOTH SIDES OF I-40. CARS TURNED OVER ON I-40. STATE POLICE CONFIRM ONE FATALITY DIRECTLY RELATED TO THE TORNADO. CAR TRAVELLING WESTBOUND ON I-40 WAS THROWN ONTO T |
| Nov 27, 6:15 PM CST | TORNADO | 3 W Plumerville, AR | ON INTERSTATE 40 BETWEEN MILE MARKERS 110 AND 111...LUMBERYARD HIT BY TORNADO. LUMBER COVERING BOTH SIDE OF I-40...CARS TURNED OVER ON I-40. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 27, 2:20 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.3 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 70 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1004 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 196 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KLZK 280016
TORLZK
ARC029-045-280100-
/O.NEW.KLZK.TO.W.0039.051128T0015Z-051128T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
615 PM CST SUN NOV 27 2005
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN CONWAY COUNTY IN CENTRAL ARKANSAS
NORTHWESTERN FAULKNER COUNTY IN CENTRAL ARKANSAS
* UNTIL 700 PM CST
* AT 612 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES
NORTHWEST OF PLUMERVILLE...MOVING NORTHEAST AT 50 MPH.
* THE TORNADO WILL BE NEAR...
SPRINGFIELD AROUND 620 PM CST
&&
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN LITTLE ROCK.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST SUNDAY EVENING
FOR WESTERN ARKANSAS.
LAT...LON 3537 9247 3536 9227 3526 9237 3510 9261
3512 9266 3511 9269 3520 9280 3529 9277
3539 9269 3546 9258 3546 9249
$$
461 follow-up statement
000
WWUS54 KLZK 280041
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
638 PM CST SUN NOV 27 2005
ARC029-045-280100-
/O.CON.KLZK.TO.W.0039.000000T0000Z-051128T0100Z/
FAULKNER AR-CONWAY AR-
638 PM CST SUN NOV 27 2005
...A TORNADO WARNING CONTINUES UNTIL 700 PM CST FOR EASTERN CONWAY
AND NORTHWESTERN FAULKNER COUNTIES...
AT 638 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO NEAR CATHOLIC POINT...MOVING NORTHEAST AT 45 MPH.
LOCATIONS IN THE WARNING INCLUDE GUY...MENIFEE...
PLUMERVILLE...SOLGOHACHIA...MARTINVILLE...SPRINGFIELD...AUSTIN...
AND ST. VINCENT.
TAKE COVER NOW MOBILE HOMES ARE EASILY DESTROYED BY TORNADIC WINDS
AND SHOULD BE EVACUATED FOR A STURDY SHELTER. IF NO SHELTER IS
AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND
COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3537 9247 3536 9227 3526 9237 3510 9261
3512 9266 3511 9269 3520 9280 3529 9277
3539 9269 3546 9258 3546 9249
$$
51What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Nov 27, 3:18 PM CST, 2 hours 57 minutes earlier.
Area forecast discussion, Nov 27, 3:18 PM CST, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 318 PM CST SUN NOV 27 2005 .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT STRONG LOW PRESSURE CONTINUES TO MOVE EAST THROUGH KANSAS. STRONG SHEAR IS ASSOCIATED WITH THIS SYSTEM AND HELICITY VALUES HAVE INCREASED TO OVER 400 ACROSS THE WESTERN HALF OF THE AREA. KLZK RADAR SHOWS A LINE OF THUNDERSTORMS DEVELOPING IN FAR WESTERN SECTIONS. COLD FRONT CURRENTLY IN OKLAHOMA WILL MOVE THROUGH ARKANSAS OVERNIGHT TONIGHT TO NEAR THE MISSISSIPPI RIVER BY 12Z. SPC CONTINUES MODERATE RISK OVER THE AREA TONIGHT. DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES ARE EXPECTED. WITH A TIGHT GRADIENT AROUND THAT SURFACE LOW...WILL CONTINUE THE LAKE WIND ADVISORY THROUGH 12Z AND EXPECT WIND GUSTS TO 35 MPH. AS LOW MOVES INTO IOWA ON MONDAY...WRAP AROUND MOISTURE WILL MAKE IT INTO THE NORTH...THEREFORE WILL CONTINUE SLIGHT CHANCE OF SHOWERS ACROSS THE NORTH SECTIONS THROUGH MONDAY AFTERNOON. HIGH PRESSURE BUILDS INTO THE AREA TUESDAY AND TUESDAY NIGHT. DRY CONDITIONS WILL CONTINUE THROUGH WEDNESDAY NIGHT. && .LONG TERM...THURSDAY THROUGH SUNDAY 12Z GFS CAME IN ALMOST THE OPPOSITE OF WHAT THE 00Z AND 06Z RUNS WERE SHOWING FOR LATE THURSDAY THROUGH THE WEEKEND...BASICALLY SHOWING MOISTURE AND CHANCES OF RAIN DURING TIME PERIODS THE EARLIER RUNS WERE SHOWING AS DRY AND SHOWING DRY AND COOL CONDITIONS DURING WHAT WERE MOIST PERIODS. IT DOES LOOK LIKE THE UPPER FLOW PATTERN TRANSITIONS INTO SOMEWHAT OF A FAST ZONAL FLOW PATTERN LATE IN THE WEEK AND THIS WILL LEAD TO FAST MOVING WEAK SYSTEMS THAT WILL BE HARD TO TIME AND CAN EASILY CHANGE CHARACTER IN LATER RUNS. DECIDED TO STICK PRETTY MUCH WITH WHAT THE 00Z AND 06Z RUNS WERE SHOWING FOR NOW AND MADE LITTLE CHANGE TO THE FORECAST. DID INSERT SOME POPS INTO THE FORECAST FOR SUNDAY WITH THOSE TRANSLATING INTO THE SOUTHEAST SUNDAY NIGHT. WAS GOING TO DROP POPS FOR SATURDAY NIGHT BUT SINCE THE 12Z GFS IS INDICATING MOISTURE IN THE AREA...DECIDED TO LEAVE THE SMALL POPS IN FOR NOW. TEMPS SHOULD BE NEAR OR A LITTLE BELOW NORMAL. BASED ON ALL THIS AND NO STRONG SYSTEMS...SHOULD NOT HAVE TO WORRY ABOUT WINTER PRECIPITATION OR SEVERE WEATHER IN THIS CWA THROUGH THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... LITTLE ROCK AR 50 61 37 54 / 60 20 10 10 HARRISON AR 45 49 31 47 / 60 20 10 10 HOT SPRINGS AR 50 60 37 54 / 50 10 10 0 PINE BLUFF AR 52 63 38 56 / 70 20 0 0 MOUNTAIN HOME AR 46 51 31 48 / 50 20 10 10 MONTICELLO AR 54 65 39 58 / 80 20 0 0 SEARCY AR 50 60 36 52 / 70 20 10 10 MOUNT IDA AR 49 59 36 53 / 60 10 10 0 RUSSELLVILLE AR 48 56 35 51 / 60 10 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 6 AM MONDAY FOR ARZ003-ARZ004-ARZ005- ARZ006-ARZ007-ARZ012-ARZ013-ARZ014-ARZ015-ARZ016-ARZ021-ARZ022- ARZ023-ARZ024-ARZ025-ARZ030-ARZ031-ARZ032-ARZ033-ARZ034-ARZ037- ARZ038-ARZ039-ARZ040-ARZ041-ARZ042-ARZ043-ARZ044-ARZ045-ARZ046- ARZ047-ARZ052-ARZ053-ARZ054-ARZ055-ARZ056-ARZ057-ARZ062-ARZ063- ARZ064-ARZ065-ARZ066-ARZ067-ARZ068-ARZ069. && SHORT TERM...51 / LONG TERM....29
Hazardous weather outlook, Nov 27, 8:15 AM CST, 10 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 815 AM CST SUN NOV 27 2005 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-281100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 815 AM CST SUN NOV 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT ...SIGNIFICANT SEVERE WEATHER IS POSSIBLE LATE THIS AFTERNOON AND TONIGHT... A STRONG LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS WILL GATHER MORE STRENGTH TODAY. WINDS AT THE SURFACE AND ALOFT WILL BECOME EXCEPTIONALLY STRONG. WINDS NEAR THE SURFACE WILL BE FROM THE SOUTH OR A LITTLE EAST OF SOUTH WHILE WINDS ALOFT WILL COME FROM MORE OF A SOUTHWEST TO WEST DIRECTION. THIS WILL SET THE STAGE FOR THE POSSIBILITY OF SIGNIFICANT SEVERE THUNDERSTORMS AND TORNADOES ACROSS ARKANSAS. LATE THIS AFTERNOON...THE LOW WILL BE IN NORTHEAST KANSAS...WITH A COLD FRONT EXTENDING FROM THE LOW THROUGH EASTERN OKLAHOMA INTO NORTHEASTERN TEXAS. THUNDERSTORMS ARE EXPECTED TO DEVELOP RAPIDLY ALONG THE FRONT AROUND MID AFTERNOON. THUNDERSTORMS ARE FORECAST TO DEVELOP IN A NORTH TO SOUTH LINE ALONG THE COLD FRONT THIS AFTERNOON AND EVENING. THE SQUALL LINE WILL MOVE TO THE EAST RAPIDLY AND SHOULD BE OUT OF THE AREA BY MIDNIGHT OR SHORTLY THEREAFTER. THUNDERSTORMS ALONG THIS LINE MAY BE SEVERE WITH DAMAGING WINDS BEING THE MAIN SEVERE WEATHER. HOWEVER CONDITIONS ARE FAVORABLE FOR TORNADOES AND A FEW SIGNIFICANT TORNADOES CANNOT BE RULED OUT. SOME LARGE HAIL WILL ALSO BE POSSIBLE. THERE IS A POSSIBILITY THAT ISOLATED THUNDERSTORMS COULD DEVELOP AHEAD OF THE LINE. ANY OF THESE COULD BECOME SEVERE OR TORNADIC WITH DAMAGING WINDS...TORNADOES AND POSSIBLY LARGE HAIL. THE LOW PRESSURE WILL CAUSE SURFACE WINDS TO INCREASE IN STRENGTH AND TO BECOME GUSTY. A LAKE WIND ADVISORY WILL BE IN EFFECT FOR THE ENTIRE AREA TODAY. ANYBODY VENTURING OUT ON LAKES TODAY WILL NEED TO EXERCISE EXTREME CAUTION FOR BOTH THE STRONG WINDS AND THE RAPID DEVELOPMENT OF THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MUCH COOLER AIR WILL FOLLOW THE FRONT ON MONDAY WITH BREEZY NORTHWEST WINDS. THERE IS A POSSIBILITY THAT LAKE WIND ADVISORIES MAY BE REQUIRED FOR SOME AREAS ON MONDAY. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND EARLY TONIGHT ACROSS MOST ALL OF THE AREA. THIS IS A POTENTIALLY DANGEROUS SITUATION. PEOPLE ACROSS ARKANSAS ARE URGED TO REVIEW THEIR SEVERE WEATHER AND TORNADO SAFETY RULES AND MONITOR NOAA WEATHER RADIO OR OTHER MEDIA OUTLETS FOR LATER STATEMENTS...WATCHES...AND WARNINGS. && FOR THE LATEST GRAPHICAL AND TEXT FORECASTS AND OUTLOOKS...PLEASE VISIT OUR WEB SITE AT WWW.SRH.WEATHER.GOV/LZK 29/32
In the hours before
Local storm report, Nov 27, 3:26 PM CST, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
326 PM CST SUN NOV 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 14 E MENA 34.58N 93.99W
11/27/2005 1.75 INCH POLK AR LAW ENFORCEMENT
0300 PM TSTM WND DMG WICKES 34.30N 94.34W
11/27/2005 POLK AR LAW ENFORCEMENT
TREES DOWN.
0310 PM HAIL 10 E MENA 34.58N 94.06W
11/27/2005 1.75 INCH POLK AR LAW ENFORCEMENT
&&
INIGUEZLocal storm report, Nov 27, 4:30 PM CST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
430 PM CST SUN NOV 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HAIL 5 W DARDANELLE 35.23N 93.25W
11/27/2005 0.88 INCH YELL AR AMATEUR RADIO
NICKEL SIZE HAIL AT MOUNT NEBO STATE PARK.
0420 PM HAIL ODEN 34.62N 93.79W
11/27/2005 1.00 INCH MONTGOMERY AR LAW ENFORCEMENT
&&
58Local storm report, Nov 27, 4:37 PM CST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
437 PM CST SUN NOV 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM TORNADO DARDANELLE 35.23N 93.17W
11/27/2005 YELL AR AMATEUR RADIO
TORNADO WAS SPOTTED ON THE GROUND WEST OF DARDANELLE.
&&
58Local storm report, Nov 27, 4:57 PM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
457 PM CST SUN NOV 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG KIRBY 34.25N 93.63W
11/27/2005 PIKE AR LAW ENFORCEMENT
ROOF BLOWN OFF OF A CHICKEN HOUSE.
0445 PM HAIL NATHAN 34.11N 93.81W
11/27/2005 1.75 INCH PIKE AR LAW ENFORCEMENT
&&
58Local storm report, Nov 27, 5:43 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
543 PM CST SUN NOV 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM TSTM WND DMG 3 NE KIRBY 34.28N 93.60W
11/27/2005 PIKE AR EMERGENCY MNGR
POSSIBLE TORNADO. DAMAGE ALONG EBENEZER AND ROCK CREEK
ROADS. HOUSE TRAILERS...SHOPS...SHEDS...AND CHICKEN
HOUSES DAMAGED.
&&
28Local storm report, Nov 27, 5:46 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
546 PM CST SUN NOV 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG 5 N ROYAL 34.59N 93.23W
11/27/2005 GARLAND AR TRAINED SPOTTER
DOCKS DESTROYED AND BOATS OVERTURNED AT BRADY MOUNTAIN
MARINA. ALSO...REPORT OF PENNY SIZED HAIL.
0543 PM FUNNEL CLOUD SUNSHINE 34.47N 93.23W
11/27/2005 GARLAND AR FIRE DEPT/RESCUE
REPORT OF FUNNEL CLOUD MOVING NORTHEAST.
&&
58The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 6:01 PM CST | Tornado Warning | LZK | Conway, Van Buren | 44 min |
| Nov 27, 6:08 PM CST | Tornado Warning | LZK | Baxter, Marion | 37 min |
| Nov 27, 6:20 PM CST | Tornado Warning | LZK | Perry, Pulaski | 40 min |
| Nov 27, 6:24 PM CST | Tornado Warning | LZK | Fulton, Izard, Stone | 66 min |
| Nov 27, 6:30 PM CST | Tornado Warning | LZK | Saline | 30 min |
| Nov 27, 6:36 PM CST | Tornado Warning | LZK | Garland, Hot Spring, Saline | 54 min |
| Nov 27, 6:43 PM CST | Tornado Warning | LZK | Cleburne, Stone, Van Buren | 47 min |
| Nov 27, 6:47 PM CST | Tornado Warning | LZK | Faulkner | 43 min |
| Nov 27, 7:23 PM CST | Severe Thunderstorm Warning | LZK | Clark | 37 min |
| Nov 27, 7:25 PM CST | Tornado Warning | LZK | Faulkner, Pulaski | 50 min |
| Nov 27, 7:29 PM CST | Tornado Warning | LZK | Izard | 46 min |
| Nov 27, 7:30 PM CST | Tornado Warning | LZK | Cleburne, Stone | 45 min |
| Nov 27, 7:41 PM CST | Severe Thunderstorm Warning | LZK | Dallas, Grant, Hot Spring, Saline | 64 min |
| Nov 27, 7:48 PM CST | Tornado Warning | LZK | Fulton, Sharp | 57 min |
| Nov 27, 8:02 PM CST | Severe Thunderstorm Warning | LZK | Pulaski | 58 min |
| Nov 27, 8:15 PM CST | Severe Thunderstorm Warning | LZK | Lonoke, White | 55 min |
| Nov 27, 8:19 PM CST | Severe Thunderstorm Warning | LZK | Independence, Izard, Sharp | 26 min |
| Nov 27, 8:29 PM CST | Flash Flood Warning | LZK | Cleburne, Faulkner, Izard, Stone, Van Buren | 2 hr |
| Nov 27, 8:40 PM CST | Tornado Warning | LZK | Cleburne, Independence, White | 50 min |
| Nov 27, 8:50 PM CST | Flash Flood Warning | LZK | Fulton, Sharp | 115 min |
| Nov 27, 8:54 PM CST | Flash Flood Warning | LZK | Lonoke, Pulaski, Saline, White | 2 hr |
| Nov 27, 9:04 PM CST | Severe Thunderstorm Warning | LZK | Lonoke | 26 min |
| Nov 27, 9:19 PM CST | Severe Thunderstorm Warning | LZK | White | 56 min |
| Nov 27, 9:20 PM CST | Severe Thunderstorm Warning | LZK | Independence, Sharp | 40 min |
| Nov 27, 9:32 PM CST | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski | 43 min |
| Nov 27, 9:37 PM CST | Severe Thunderstorm Warning | LZK | Independence | 23 min |
| Nov 27, 9:45 PM CST | Severe Thunderstorm Warning | LZK | Jackson | 45 min |
| Nov 27, 9:49 PM CST | Severe Thunderstorm Warning | LZK | Cleveland, Jefferson | 56 min |
| Nov 27, 10:08 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Bradley, Drew, Jefferson, Lincoln | 67 min |
| Nov 27, 10:11 PM CST | Severe Thunderstorm Warning | LZK | Jackson, Lonoke, Prairie, White, Woodruff | 64 min |
| Nov 27, 11:00 PM CST | Severe Thunderstorm Warning | LZK | Monroe | 45 min |
| Nov 27, 11:01 PM CST | Severe Thunderstorm Warning | LZK | Desha | 59 min |
| Nov 27, 11:15 PM CST | Severe Thunderstorm Warning | LZK | Arkansas | 45 min |
Nearby
Tornado Warnings in Arkansas, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.